MAUDE Adverse Event Report: INSTITUT STRAUMANN AG BL, Ø 4.8 MM RC, SLACTIVE 14 MM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG BL, Ø 4.8 MM RC, SLACTIVE 14 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 021.6114
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6)2013 in the patient's mouth.On (b)(6)2023, loss of osseointegration was verified.Patient presented with bone type iv.The device was forwarded to the manufacturer.There were no patient operative or post-operative complications reported.

Brand Name
BL, Ø 4.8 MM RC, SLACTIVE 14 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key17625180
Report Number0001222315-2023-020791
Device Sequence Number14982245
Product Code DZE
UDI-Device Identifier07630031707239
UDI-Public07630031707239
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/25/2023
Report Date (Section F) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Catalogue Number021.6114
Device Lot NumberFG420
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/25/2023
Device Age124 MO
Event Location Other
Date Report to Manufacturer08/01/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale